# SDR C2XA03CL157

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2130 THE CREW REPORTED THE PAX DOOR EMERGENCY EXIT SIGN OVER THE FLIGHT ATTENDANTS SEAT INOPERATIVE.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL TEST OF EXIT SIGN.OPERATIONAL TESTS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
